# SDR AALA202509035848

- Difficulty date: September 2, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 67,533 hours, 28,755 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R1 SERVICE DOOR SLIDE COMING OUT OF BUSSEL. RESECURED R1 DOOR SLIDE GIRT. PER AMM 25-66-01.
